Abstract:
We study weakly periodic Gibbs measures of the Ising model with an external field on the Cayley tree. We prove that under some conditions on the model parameters, there exist at least two weakly periodic Gibbs measures for the antiferromagnetic Ising model with an external field.
Keywords:
Cayley tree, Gibbs measure, Ising model with external field, weakly periodic measure.
Citation:
M. M. Rakhmatullaev, “Weakly periodic Gibbs measures of the Ising model with an external field on the Cayley tree”, TMF, 183:3 (2015), 434–440; Theoret. and Math. Phys., 183:3 (2015), 822–828
\Bibitem{Rah15}
\by M.~M.~Rakhmatullaev
\paper Weakly periodic Gibbs measures of the~Ising model with an~external field on the~Cayley tree
\jour TMF
\yr 2015
\vol 183
\issue 3
\pages 434--440
\mathnet{http://mi.mathnet.ru/tmf8796}
\crossref{https://doi.org/10.4213/tmf8796}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3399655}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2015TMP...183..822R}
\elib{https://elibrary.ru/item.asp?id=23780235}
\transl
\jour Theoret. and Math. Phys.
\yr 2015
\vol 183
\issue 3
\pages 822--828
\crossref{https://doi.org/10.1007/s11232-015-0298-7}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000356934400006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84932615190}
Linking options:
https://www.mathnet.ru/eng/tmf8796
https://doi.org/10.4213/tmf8796
https://www.mathnet.ru/eng/tmf/v183/i3/p434
This publication is cited in the following 3 articles:
Muzaffar M. Rahmatullaev, Zulxumor T. Abdukaxorova, “On H-Weakly Periodic P-Adic Generalized Gibbs Measures of P-Adic Ising Model with an External Field on a Cayley Tree”, Reports on Mathematical Physics, 95:1 (2025), 93
M. M. Rahmatullaev, Zh. D. Dekhkonov, “Weakly periodic Gibbs measures for the Ising model on the Cayley tree of order $k=2$”, Theoret. and Math. Phys., 206:2 (2021), 185–198
M. M. Rakhmatullaev, Zh. D. Dekhkonov, “Suschestvovanie slabo periodicheskikh mer Gibbsa dlya modeli Izinga na dereve Keli poryadka tri”, Vladikavk. matem. zhurn., 23:4 (2021), 77–88